Alert archive / North Carolina / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 256, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Jul 23, 2011, 5:23 PM EDT for Sampson County, North Carolina. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 23, 2011, 5:23 PM EDT (21:23 UTC)
- Expired
- Jul 23, 2011, 5:38 PM EDT
- In force
- 15 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
County Sampson County, NC
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 9.4 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2556 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 820 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
436
WUUS52 KRAH 232123
SVRRAH
NCC163-232200-
/O.NEW.KRAH.SV.W.0256.110723T2123Z-110723T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
523 PM EDT SAT JUL 23 2011
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN SAMPSON COUNTY IN CENTRAL NORTH CAROLINA
* UNTIL 600 PM EDT
* AT 518 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM OVER HARRELLS...OR 13 MILES WEST OF WALLACE...
MOVING SOUTHEAST AT 15 MPH. WINDS IN EXCESS OF 58 MPH ARE LIKELY
WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
HARRELLS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL WILL DAMAGE VEHICLES...WINDOWS AND SOME ROOFS. SEVERE
WINDS WILL BLOW DOWN TREES...POWER LINES...AND CAN DAMAGE MOBILE
HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THE STORM HAS PASSED. STAY AWAY FROM WINDOWS.
STRAIGHT LINE WINDS CAN BLOW DOWN TREES...POWER LINES...AND DAMAGE
MOBILE HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE
UNTIL THE STORM HAS PASSED. STAY AWAY FROM WINDOWS AS FLYING DEBRIS
GENERATED BY DAMAGING WINDS CAN BE DEADLY.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING...1...8 7 7...6 3 3...6 7 7 2 OR NOTIFY YOUR LOCAL LAW
ENFORCEMENT AGENCY.
&&
LAT...LON 3463 7832 3467 7833 3470 7838 3476 7841
3490 7822 3485 7815 3474 7819 3472 7814
3472 7811 3471 7811 3468 7815 3456 7825
TIME...MOT...LOC 2123Z 313DEG 13KT 3477 7821
$$
231 follow-up statement
205
WWUS52 KRAH 232138
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
538 PM EDT SAT JUL 23 2011
NCC163-232148-
/O.CAN.KRAH.SV.W.0256.000000T0000Z-110723T2200Z/
SAMPSON NC-
538 PM EDT SAT JUL 23 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SAMPSON COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA AND
THE WARNING IS NO LONGER IN EFFECT.
IF YOU OBSERVED SEVERE WEATHER INCLUDING DAMAGING WINDS OR LARGE
HAIL...PLEASE CONTACT THE NATIONAL WEATHER SERVICE BY CALLING TOLL
FREE 1...8 7 7...6 3 3...6 7 7 2...OR NOTIFY YOUR NEAREST LAW
ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE FORECAST OFFICE IN RALEIGH.
LAT...LON 3463 7832 3467 7833 3470 7838 3476 7841
3490 7822 3485 7815 3474 7819 3472 7814
3472 7811 3471 7811 3468 7815 3456 7825
TIME...MOT...LOC 2138Z 313DEG 13KT 3473 7816
$$
23What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 3:00 PM EDT, 2 hours 23 minutes earlier.
Area forecast discussion, Jul 23, 3:00 PM EDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 300 PM EDT SAT JUL 23 2011 .SYNOPSIS... STRONG HIGH PRESSURE ALOFT WILL REMAIN OVER OUR REGION TODAY THEN DRIFT WEST ON SUNDAY. EXTREMELY DANGEROUS HOT CONDITIONS WILL PERSIST THROUGH THE WEEKEND. && .NEAR TERM /THROUGH SUNDAY NIGHT/... AS OF 255 PM... EXCESSIVE HEAT WARNING REMAINS IN EFFECT FOR MUCH OF CENTRAL NORTH CAROLINA THROUGH THIS EVENING WITH A HEAT ADVISORY FOR THE NORTHWEST PIEDMONT. WITH MINIMALLY COOLER TEMPERATURES AND MINIMALLY DRIER AIR SUNDAY... NO WARNINGS AT THIS TIME... A HEAT ADVISORY ROCKINGHAM EAST NORTHEAST TO GOLDSBORO. DEWPOINTS IN PARTS OF CENTRAL NORTH CAROLINA DROPPED INTO THE MID 60S FRIDAY. THIS HAS BEEN THE CASE TODAY ONCE AGAIN. VORTICITY CENTER OVER THE VIRGINIA MOUNTAINS TO MOVE EAST SOUTHEAST OVERNIGHT... THUNDERSTORM COVERAGE EARLY TONIGHT WILL WARRANT CHANCE POPS IN SPOTS WITH DECREASING COVERAGE LATE EVENING BUT PERSISTING INTO THE LATE NIGHT. LOW TEMPERATURES MID TO UPPER 70S. A VERY MINOR DROP IN THICKNESS AND 850 MILLIBAR TEMPERATURES FORECAST BY THE MODELS FOR SUNDAY. PRESSURE HEIGHTS FALL SUNDAY AFTERNOON IN RESPONSE TO A BROAD TROUGH MOVING THROUGH NEW ENGLAND AND THE MID ATLANTIC STATES SUNDAY AFTERNOON. FORECAST VERTICAL AIR MASS PROFILES LITTLE CHANGED FROM THAT OF TODAY. WITH THE BEST WINDS AGAIN OVER THE SOUTH AND EAST... THESE AREAS SLIGHTLY PREFERRED FOR AFTERNOON CONVERGENCE AND CONVECTION... BUT CHANCES REMAIN SLIGHT AT THIS TIME. TEMPERATURES PERHAPS TO TAKE ANOTHER DEGREE FALL FROM THE PREVIOUS DAY. DEWPOINTS AGAIN MAY SLIP INTO THE MID 60S IN SPOTS. CURRENT FORECAST WOULD JUSTIFY A HEAT ADVISORY FOR PARTS OF OUR EXTREME SOUTH AND SOUTHEAST. AFTERNOON HIGH TEMPERATURES MID 90S TO NEAR 100. MOSTLY MID 70S FOR LOWER TEMPERATURES. && .SHORT TERM /MONDAY THROUGH TUESDAY NIGHT... AS OF 255 PM SATURDAY... MON AND MON NIGHT: THE RETROGRESSION OF THE SUB-TROPICAL RIDGE...AND ASSOCIATED HEIGHT FALLS ATTENDING A MID LEVEL TROUGH EXTENDING FROM THE BASE OF AN UPPER LOW FORECAST TO AMPLIFY ACROSS SOUTHERN CANADA...WILL RESULT IN IMPROVED FORCING AND DEEP MOISTURE AND CONSEQUENT INCREASED PROBABILITY/COVERAGE OF SHOWERS AND THUNDERSTORMS THIS PERIOD. PROJECTED LOW LEVEL THICKNESSES IN THE 1435 TO 1445 METER RANGE WOULD SUPPORT HIGH TEMPERATURES STILL IN THE MIDDLE TO UPPER 90S...BUT THE AFOREMENTIONED INCREASING DEEP LAYER MOISTURE AND ASSOCIATED CLOUDS/STORMS INSTEAD FAVOR TEMPS 2-3 DEGREES LOWER ON AVERAGE...GENERALLY IN THE 92 TO 97 DEGREE RANGE. TUE AND TUE NIGHT: THE CONSENSUS OF NWP GUIDANCE INDICATES THE MID LEVEL TROUGH AXIS AND ASSOCIATED MOIST AXIS -- AND THE ATTENDING SURFACE TROUGH/CONVERGENCE AXIS -- WILL DRIFT SOUTHEASTWARD ACROSS THE SANDHILLS...SOUTHERN PIEDMONT...AND CENTRAL-SOUTHERN COASTAL PLAIN TUE AFTERNOON...WHERE SCATTERED CONVECTION WILL BE MOST LIKELY TO DEVELOP. TO THE NORTH...ROUGHLY NORTH OF HWY 64...DEEP LAYER DRYING AND LIGHT NORTHERLY LOW LEVEL FLOW SHOULD RESULT PARTLY TO MOSTLY SUNNY SKIES AND LESS THAN 15 PERCENT CHANCE OF STORMS. THIS SHOULD ALSO BE THE LEAST HOT PORTION OF THE FORECAST...WITH HIGHS GENERALLY IN THE LOWER TO MIDDLE 90S. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... AS OF 235 PM SATURDAY... MEDIUM RANGE GUIDANCE REMAINS IN GOOD AGREEMENT REGARDING THE RE-ESTABLISHMENT OF THE SUB-TROPICAL RIDGE OVER THE MIDDLE ATLANTIC REGION THIS PERIOD. AS SUCH...TEMPERATURES WILL CLIMB STEADILY FROM THE MIDDLE TO UPPER 90S WED TO UPPER 90S TO AROUND 100 DEGREES FRI-SAT...WITH LIMITED DIURNAL CONVECTIVE COVERAGE OVER CENTRAL NC. && .AVIATION /19Z SATURDAY THROUGH THURSDAY/... AS OF 205 PM... SCATTERED SHOWERS AND THUNDERSTORMS MAINLY SOUTH OF HIGHWAY 64 AT THIS TIME WITH OTHER SHOWERS TO ADVECT INTO THE TRIAD AREA FROM THE WEST AND NORTHWEST SHORTLY. VFR CONDITIONS OUTSIDE THESE SHOWERS THROUGH THE TAF PERIOD WITH THE EXCEPTION OF SOME MVFR HAZE OR FOG NEAR SUNRISE WHERE RAINS ARE HEAVIEST THIS AFTERNOON. SHOWERS WILL DECREASE IN COVERAGE AFTER 11 PM WITH A FEW SHOWERS PERSISTING WELL PAST MIDNIGHT. GUSTY WINDS IN EXCESS OF 30 MPH TODAY IN DOWNDRAFTS... WELL AWAY FROM ANY STORMS. SIMILAR CONDITIONS FORECAST FOR SUNDAY AFTERNOON... THEN THUNDERSTORM COVERAGE MORE WIDESPREAD MONDAY AFTERNOON. A CHANCE FOR THUNDERSTORMS MAINLY SOUTHEAST TUESDAY AFTERNOON... THEN SLIGHT MAINLY AFTERNOON RAIN CHANCES INTO THURSDAY. SOME MVFR FOG OR HAZE PRIOR TO SUNRISE EACH MORNING. && .CLIMATE... GSO RDU DATE HIGH/YEAR HIGH MIN/YEAR HIGH/YEAR HIGH MIN/YEAR SAT 23: 99/1952 78/2010 105/1952 76/2010 SUN 24: 96/2010 78/2010 100/2010 79/2010 && .RAH WATCHES/WARNINGS/ADVISORIES... EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR NCZ008>011-024>028-040>043-073>078-083>086-088-089. HEAT ADVISORY FROM NOON TO 6 PM EDT SUNDAY FOR NCZ078-084>086- 088-089. HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR NCZ007-021>023- 038-039. && SYNOPSIS... NEAR TERM... SHORT TERM...MWS LONG TERM...MWS AVIATION... CLIMATE...RAH
Hazardous weather outlook, Jul 23, 4:01 PM EDT, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 401 PM EDT SAT JUL 23 2011 NCZ008>011-024>028-040>043-073>077-083-242015- GRANVILLE-VANCE-WARREN-HALIFAX-ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE- CHATHAM-WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT- ANSON- 401 PM EDT SAT JUL 23 2011 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE OR SIGNIFICANT WEATHER IMMEDIATELY TO THE NATIONAL WEATHER SERVICE. NCZ007-021>023-038-039-242015- PERSON-FORSYTH-GUILFORD-ALAMANCE-DAVIDSON-RANDOLPH- 401 PM EDT SAT JUL 23 2011 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE OR SIGNIFICANT WEATHER IMMEDIATELY TO THE NATIONAL WEATHER SERVICE. NCZ078-084>086-088-089-242015- WAYNE-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 401 PM EDT SAT JUL 23 2011 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM NOON TO 6 PM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE OR SIGNIFICANT WEATHER IMMEDIATELY TO THE NATIONAL WEATHER SERVICE.
In the hours before
Local storm report, Jul 23, 4:23 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
423 PM EDT SAT JUL 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM TSTM WND DMG WILSON 35.73N 77.92W
07/23/2011 WILSON NC EMERGENCY MNGR
SEVERAL TREES POWER LINES DOWN
&&
EVENT NUMBER RAH1101055
14Local storm report, Jul 23, 4:41 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
441 PM EDT SAT JUL 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM TSTM WND GST 1 ENE WILLBANKS 35.76N 77.75W
07/23/2011 M65 MPH WILSON NC TRAINED SPOTTER
TRAINED SKYWARN SPOTTER MEASURED 65 MPH WIND GUST IN
WILSON COUNTY
&&
EVENT NUMBER RAH1101056
TDHLocal storm report, Jul 23, 4:57 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
457 PM EDT SAT JUL 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG 2 ENE WILLBANKS 35.77N 77.73W
07/23/2011 WILSON NC 911 CALL CENTER
EDGECOMBE CO 911 RECEIVED REPORT OF TREE DOWN ON RD ON
NC 42 NEAR WILSON AND EDGECOMBE CO LINE
&&
EVENT NUMBER RAH1101057
TDHSpecial weather statement, Jul 23, 5:04 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 504 PM EDT SAT JUL 23 2011 NCZ041-232215- WAKE- INCLUDING THE CITY OF...RALEIGH 504 PM EDT SAT JUL 23 2011 ...SCATTERED THUNDERSTORMS WITH LOCALLY HEAVY RAINS... SCATTERED THUNDERSTORMS IN THE RALEIGH APEX CARY AREAS WILL MOVE EAST TOWARD CLAYTON AND ZEBULON THIS EVENING. LOCALLY HEAVY RAINS WILL CAUSE BRIEF PONDING OF WATER IN URBAN AREAS THIS EVENING. MOTORISTS SHOULD BE ALERT TO THIS HAZARD.
Special weather statement, Jul 23, 5:17 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
517 PM EDT SAT JUL 23 2011
NCZ089-232215-
SAMPSON-
517 PM EDT SAT JUL 23 2011
...SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS CENTRAL SOUTHERN
SAMPSON COUNTY THROUGH 615 PM EDT...
AT 517 PM EDT...DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS
WITH VERY HEAVY RAIN ALONG A LINE EXTENDING FROM 9 MILES NORTH OF
HARRELLS TO GARLAND...OR ALONG A LINE EXTENDING FROM 11 MILES SOUTH
OF WARSAW TO 15 MILES SOUTH OF CLINTON...MOVING SOUTHEAST AT 5 MPH.
HAZARDS INCLUDE...
GUSTY WINDS OF 30 TO 40 MPH.
AN EXCESSIVE AMOUNT OF DEADLY CLOUD TO GROUND LIGHTNING.
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
THESE THUNDERSTORMS ARE PRODUCING AN EXCESSIVE AMOUNT OF LIGHTNING.
SEEK SHELTER INDOORS AND STAY AWAY FROM THE WINDOWS. MANY LIGHTNING
STRIKES WILL OCCUR WELL AHEAD OF THE HEAVY RAIN AND GUSTY WINDS. IF
YOU CANNOT SEEK SHELTER INDOORS TAKE COVER IN A VEHICLE.
&&
LAT...LON 3456 7825 3462 7832 3467 7833 3470 7838
3475 7840 3482 7847 3507 7832 3499 7815
3497 7814 3488 7814 3474 7819 3471 7813
TIME...MOT...LOC 2117Z 298DEG 5KT 3484 7814 3479 7837
23Local storm report, Jul 23, 5:20 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
520 PM EDT SAT JUL 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND DMG 4 N FOUR OAKS 35.50N 78.42W
07/23/2011 JOHNSTON NC 911 CALL CENTER
HOME DESTROYED BY A TREE... FAMILY DISPLACED
&&
EVENT NUMBER RAH1101058
KRRThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 2:06 PM EDT | Special Weather Statement | RAH | Harnett, Hoke, Lee, Montgomery, Moore, Richmond and 1 more | 54 min |
| Jul 23, 2:07 PM EDT | Special Weather Statement | RAH | Forsyth, Guilford | 83 min |
| Jul 23, 2:16 PM EDT | Special Weather Statement | RAH | Johnston, Wake | 59 min |
| Jul 23, 2:29 PM EDT | Severe Thunderstorm Warning | RAH | Harnett, Johnston | 46 min |
| Jul 23, 2:43 PM EDT | Heat Advisory | RAH | Anson, Chatham, Cumberland, Durham, Edgecombe, Franklin and 19 more | 28 hr |
| Jul 23, 2:59 PM EDT | Severe Thunderstorm Warning | RAH | Johnston, Wayne, Wilson | 46 min |
| Jul 23, 3:15 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Harnett, Johnston, Sampson | 45 min |
| Jul 23, 3:47 PM EDT | Special Weather Statement | RAH | Guilford | 58 min |
| Jul 23, 4:01 PM EDT | Special Weather Statement | RAH | Sampson | 59 min |
| Jul 23, 4:19 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Halifax, Wilson | 41 min |
| Jul 23, 4:44 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Johnston, Nash, Wake, Wilson | 26 min |
| Jul 23, 5:17 PM EDT | Special Weather Statement | RAH | Sampson | 58 min |
| Jul 23, 5:56 PM EDT | Special Weather Statement | RAH | Lee | 64 min |
| Jul 23, 6:11 PM EDT | Severe Thunderstorm Warning | RAH | Harnett, Wake | 30 min |
| Jul 23, 6:41 PM EDT | Severe Thunderstorm Warning | RAH | Johnston | 32 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.